# SDR DALA2021022201032

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,540 hours, 7,678 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 EXIT SIGNS EPSU 15WL DOOR 3.  CORRECTIVE ACTION:  RESET 15WL-A CONNECTOR.  EPSU TEST OK.  (7387609)
